Thanks I think my poor liver is so stressed over ALL these supplements. That's probably why my LLMD has said my liver, gallbladder, pancreas, & small intestine NEED HELP. I also have a heavy metal toxic overload, so I got a lot going on physically. It's no wonder I am angry!! Also: Has anyone heard of Pyrroluria?? Well THIS also causes RAGE....ANGER...so I joined the Pyrroluria group @ yahoo and have learned SO much. I would suggest anyone with this going on or any autoimmune issue to do your own research on Pyrroluria.
And Razzle....I will definitely get some Nux V, and Denise....wow...great info in general. Has anyone done any flushes? Like Liver/Gallbladder Flush, Kidney Flush, etc.? I'm sure I'm loaded with ammonia, and I have tons of parasites and I was put on 2 days of Biltricide last week to get rid of liver Flukes, which I had NEVER heard of. So I think you have to rid yourself of the parasites , then do the flushes so your organs are in better shape, then anything else your doing I would imagine will go much smoother.
And yes....WEATHER has everything to do with....well............... everything...if that makes sense. I live in the Seattle, Washington area, and we have had nothing BUT rain and cold and wind for the last 8 months. (Suicide anyone???)
And Lymster....I am relating SO with the impending doom. Infact I can relate to what ALL of you said SOOOOOO much.
The problem with me is....I THINK too much, and it sometimes (not always) gets me into trouble with rage/anger. I have time on my hands and so thinking is what I do the most of...and reading.
I was diagnosed clinically with Bartonella/Ehrlichia in December/2010. I have not done the tests for Lyme. I absolutely KNOW I have it and I've come to the conclusion that I don't have to prove to anyone that I do have Lyme. If someone wants to pay for the tests, I say, Go for it....then you'll believe me. Haven't had any offers.........
This is a GREAT group, and I thank you kindly for your input on the Anger/Rage issue.
This is another reason I'm back on an antidepressant.....Not liking the *real me* much.
Post Edited By Moderator (Traveler) : 5/19/2015 3:30:11 PM (GMT-6)